# SDR USAA920080265

- Difficulty date: January 7, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 75,112 hours, 13,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 380, LBL 88.  REPLACED CABIN SEAT TRACK, BS 380, LBL 88 IAW B767 SRM 51-40-02.
